# SDR CHQA200700101

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145199
- Aircraft time: 20,883 hours, 16,433 cycles
- Engine: Allsn AE3007A
- Engine time: 16,714 hours, 12,228 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: A42027
- Condition: Broken
- Location: Taxi Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

YUL TO CLE - ON FINAL APPROACH WITH LANDING GEAR DOWN, FLAPS SELECTED TO 45, AND LANDING CHECK-LIST COMPLETED, THE FLIGHT CREW HEARD A BANGING NOISE ORIGINATING FROM THE NOSE GEAR AREA.  THE FLIGHT CREW ABORTED THE APPROACH TO CONVERSE WITH MX CONTROL ABOUT POSSIBLE CAUSES, AND IT WAS DECIDED THAT IT WAS MOST LIKELY THE NOSE LANDING GEAR TAXI LIGHT.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND FOUND THE UPPER TAXI LIGHT BROKEN FROM ITS MOUNT AND HANGING BY THE WIRES.  THE LANDING LIGHT WAS REMOVED AND PLACED ON CDL FOR REPLACEMENT.
